# SDR DALA2023121310213

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 90,076 hours, 40,374 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DISC: OXYGEN PANEL MASK DEPLOYED. C/A: RESECURED MASK PNL OK PER A321 AMM. (LP 0105841)
